# SDR AALA201911189025

- Difficulty date: November 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 59,536 hours, 28,744 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 971600
- Part serial: MX627421
- Condition: Leaking
- Location: Hyd System
- Part time: 52,955 hours, 30,235 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DIRTY SOCK ODOR IN CABIN AND COCKPIT DURING FIRST 30 MINUTES, MOST PERTINENT IN AFT GALLEY. DISSIPATED DURING CRUISE. MAINTENANCE REPLACED PTU IAW AMM 29-23-41-401. REPLACED GREEN PTU MANIFOLD FOR FAILED SHUTOFF SOLENOID IAW AMM 29-11-15-401. ALL OPS CHECKS GOOD AND LEAK CHECKS GOOD.
